# SDR F3LA2023081400125

- Difficulty date: August 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7967
- Aircraft time: 18,324 hours, 8,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14223.0286 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.  L2 DOOR SILL AFT 2EA. FASTENER HOLES CORRODED
CORRECTIVE ACTION: REPAIRED L2 DOOR SILL FR 68 O/B FLOOR PANEL 2 EA NUT PLATE HOLES IAW A320 SRM 53-41-14-300001. REPAIR CAT A NO FURTHER ACTION REQ. MX ACTION IS ACCEPTABLE /END/
